# SDR DALA2022011200247

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 66,346 hours, 21,789 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 SLIDE ILLUMINATED AFTER DOOR 2L WAS OPENED FOR DEPLANING. CORRECTIVE ACTION: CLEANED PROX SWITCH AT 2L DOOR. CYCLED DOOR SEVERAL TIMES. ARMED AND DISARMED SEVERAL TIMES. OPS CHECK GOOD. (8230928)
